| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Codes |
No Display/Image (1183); Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during biomed testing, the device's display intermittently blanked out and displayed an "ecg fault" error message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.The customer has indicated the product will not be returning to zoll at this time.